# SDR 2001FA0000371

- Difficulty date: October 2, 2001
- Submitted: October 2, 2001
- Operation: General aviation
- Aircraft: N8253G
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0153
- Engine: Lyc IO360A1A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Frozen
- Location: Mains
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR IN UP POSITION HAD HYDRAULIC LOCK.  KEEPING THE NOSE GEAR IN THE UP POSITION EXTENDED GEAR, MAIN GEAR LOCKED DOWN, NOSE GEAR DID NOT FULLY EXTEND DUE TO HYDRAULIC LOCK IN THE RETURN LINE.
